Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

An Improvement on the Hardy-Hilbert Integral Type Inequality

Year:    2013

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 4 : pp. 291–294

Abstract

In this paper, a new Hardy-Hilbert integral inequality is obtained by proving an inequality on weight coefficients.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22605

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 4 : pp. 291–294

Published online:    2013-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    4

Keywords: